Open Access
Translator Disclaimer
March 2016 Biharmonic hypersurfaces in Riemannian symmetric spaces I
Jun-ichi Inoguchi, Toru Sasahara
Hiroshima Math. J. 46(1): 97-121 (March 2016). DOI: 10.32917/hmj/1459525933

Abstract

We classify biharmonic geodesic spheres in the Cayley projective plane. Our results completes the classification of all biharmonic homogeneous hypersurfaces in simply connected compact Riemannian symmetric spaces of rank 1. In addition we show that complex Grassmannian manifolds, and exceptional Lie groups $F_4$ and $G_2$ admit proper biharmonic real hypersurfaces.

Citation

Download Citation

Jun-ichi Inoguchi. Toru Sasahara. "Biharmonic hypersurfaces in Riemannian symmetric spaces I." Hiroshima Math. J. 46 (1) 97 - 121, March 2016. https://doi.org/10.32917/hmj/1459525933

Information

Published: March 2016
First available in Project Euclid: 1 April 2016

zbMATH: 1350.58005
MathSciNet: MR3482341
Digital Object Identifier: 10.32917/hmj/1459525933

Subjects:
Primary: 58E20
Secondary: 53C35, 53C43

Rights: Copyright © 2016 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.46 • No. 1 • March 2016
Back to Top